MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead had high impedances that was causing unnecessary stimulation in the ribs and stomach, and the patient was also experiencing inadequate pain relief.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted device was discarded by the medical facility.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.The lead had high impedances that was causing unnecessary stimulation in the ribs and stomach, and the patient was also experiencing inadequate pain relief.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted device was discarded by the medical facility.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
EI   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24255562
Report Number3006630150-2026-00687
Device Sequence Number12839492
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)270819(10)7078053
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7078053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/01/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale